MathSciNet Relay Station
MathSciNet bibliographic data
MR2390946 43A60
Liang, Jin; Zhang, Jun; Xiao, Ti-Jun Composition of pseudo almost automorphic and asymptotically almost automorphic functions. J. Math. Anal. Appl. 340 (2008), no. 2, 1493–1499.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement